When is an appointment not an appointment?

As some of you know I have had a few problems trying to get my heart and lungs sorted after a tablet change. Which meant a visit to A&E and then Ambulatory Care on 3 occasions. My GP dropped my heart tablets down as they were making me feel very unwell and I had swelling in my legs. The lower tablets have reduced my leg swelling and I have sort of felt normal (My Normal) The bad news is I am back in AF and feeling very tired I am beating anywhere between 57 and 158 bpm. My Left hand and wrist was swollen on Sunday to such an extent I had to remove my watch as my hand went numb with it on!

My last visit to the AC the doctor in charge told me that they will get me into a cardiologist ASAP and also in for a Bike Test? I was told that I would be cc'd in to the letter to the GP's also, but have not had anything as yet? I decided today to call the AC unit and see if they have any dates for me. To be told they cannot see any appointments at all for me to see anyone? After asking why I called they went away and then told me they can see me week Tuesday to see a cardiologist.

So once more I am in the slow lane until either my AF settles or they hopefully put me back on the tablets that seemed to work before. Guarantee now to get an appointment in the post tomorrow as it does seem different departments do not talk to each other!

Be Well

6 Replies

  • 'My Left hand and wrist was swollen' .

    Hi. Do you know what this is related to. ?

  • I can only put it down to the dilizem as My legs swelled so much on the higher dose. They are still swollen but not so painful. It could be the arthritis flaring up as my usual suspects are playing up at the moment?

  • Arthtitis would be my guess as I had it a couple of years ago

    and it turned out to be gout. I was astounded as I didnt know

    you could have gout in the hand, wrist in my case.


  • They have said I have chronic Gout :(

  • Gout can be treated by adjusting one's diet.

  • I have found most triggers but it still comes back. They will not put me on long term as they will interact with some of my medicines and conditions they say? I do take one for 3 days which will lay it down but it will make my chest gooey if I take for any longer.

You may also like...